Metrics

From
Application of Differentiation Term by Term Theorem on the Partial Differential Problems by Chii-Huei Yu International Journal of Partial Differential Equations and Applications. 2014, 2(1), 7-12 doi:10.12691/ijpdea-2-1-2
Views
12930
Html 12294
Abstract 636
17 January 2014 (publication date) through 23 January 2021 *
20.84 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5211
PDF2695
Epub873
XML1140
PPT0
Figures267
Tables236
Export: 2234
RIS697
BibTex729
Endnote808
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com